# SDR CA000328007

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 22,104 hours
- Engine: Pwa PT6A65B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 101521054607
- Condition: Seized
- Location: Te Flap
- Part time: 23,112 hours, 32,828 cycles
- Component: Te Flap Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT BEECH COMMUNIQUE NR 169, THE SUBSEQUENT TESTING OF FLAP ASSYMETRY SWITCHES SHOWED THE RT SWITCH FAILING THE TEST.  IT WAS NOTED THAT WHEN THE ADJUSTABLE ROD WAS DISCONNECTED FROM ITS MATING ARM AND THE ARM WAS MOVED SO AS TO CAUSE THE CAM TO RELIEVE THE SWITCH, THERE WAS NO AUDIBLE CLICK.  WHEN THE FLAP FAILURE TEST WAS CARRIED OUT THE FLAPS MOVED WITH THE SWITCH IN FLAP FAILURE MODE.   THE SWITCH WAS THEN CLEANED AND TESTED AGAIN SEVERAL TIMES.  ALL TESTS WERE SUCCESSFUL.  THE SUBMITTER SUGGESTS THAT THE SWITCHES SHOULD BE EXERCISED ON A REGULAR BASIS.
